# SDR TIMA20170427007

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- Aircraft time: 39,040 hours, 62,047 cycles
- Engine: Pwa PT6A27
- Engine time: 31,588 hours, 36,543 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3015000
- Part serial: PCE40883
- Condition: Malfunctioned
- Location: Right
- Part time: 31,588 hours, 36,543 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, THE RIGHT ENGINE DEVELOPED TORQUE FLUCTUATIONS.  PILOT NOTED FLUCTUATING OIL PRESSURE READINGS AND AS OIL PRESSURE DROPPED TO ZERO.  SHUTDOWN THE RIGHT ENGINE.  PILOT MADE AN UNSCHEDULED LANDING.  SUBSEQUENT INSPECTION REVEALED SIGNIFICANT OIL LOSS WITH OIL EXITING THE ENGINE AIR INLET AREA AND METAL WAS FOUND IN THE OIL FILTER.
